MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 0°, HD, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE

OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 0°, HD, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE
Model Number WA2T400A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the subject device had broken.This issue occurred during set up.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, d9, g3, g6, h2, h3, h6 and h11.The device was returned to olympus for inspection and the reported failure was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the reportable event occurred by caused by a component failure of the lens.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
TELESCOPE "OES ELITE", 4 MM, 0°, HD, AUTOCLAVABLE
Common Device Name
RIGID ENDOSCOPE TELESCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21854858
Report Number9610773-2025-02701
Device Sequence Number4719856
Product Code FGC
UDI-Device Identifier04042761077491
UDI-Public04042761077491
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2T400A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown